Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 26, 2011, 6:46 PM EDT for Webster County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 6:46 PM EDT (22:46 UTC)
- Expired
- Jul 26, 2011, 7:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Webster County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2131 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WWUS82 KFFC 262246
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 26 2011
GAZ103-104-262315-
646 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHERN WEBSTER AND WESTERN SUMTER COUNTIES UNTIL 715
PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PRESTON...TO DUMAS...TO PLAINS...MOVING
SOUTH AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3192 8459 3192 8465 3194 8465 3212 8452
3204 8433 3192 8439 3195 8444 3193 8444
3191 8446 3191 8458
TIME...MOT...LOC 2245Z 018DEG 11KT 3202 8446
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:35 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 26, 3:35 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EDT TUE JUL 26 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... LATEST ANALYSIS SHOWS FRONTAL BOUNDARY SITUATED ACROSS CENTRAL GEORGIA...AS IT CONTINUES TO DRIFT SOUTHWARD THIS EVENING. THIS BOUNDARY HAS PROVIDED A FOCUS FOR AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT...NOW MAINLY SOUTH AND EAST OF THE CWA. MODERATE INSTABILITIES REMAIN ACROSS NORTH GEORGIA...AND WITH AFTERNOON CU FIELD ALLOWING FOR SOME ADDITIONAL DIURNAL HEATING...A FEW ISOLATED THUNDERSTORMS HAVE DEVELOPED BEHIND THE BOUNDARY ACROSS NORTH GEORGIA. A FEW OF THE HI RES SHORT TERM MODELS ARE INDICATING SUSTAINED ACTIVITY TO CONTINUE WELL INTO THE EVENING HOURS...SO HAVE CONTINUED WITH A POP GRADIENT OF SLIGHT CHANCE TO CATEGORICAL FROM NW TO SE CWA THROUGH 00Z...AND THEN DIMINISH TO LIKELY POPS OVERNIGHT. SURFACE HIGH PRESSURE IN PLACE THROUGH THE SHORT TERM...SUPPORTED BY RIDGE ALOFT. MODELS FAIRLY CONSISTENT WITH INDICATING UPPER LEVEL DISTURBANCE ALONG THE CAROLINA COAST DRIFTING WESTWARD THROUGH THURSDAY NIGHT. MODELS VARY ON TRACK...WITH THE GFS SHOWING THE AREA OF HEIGHTENED VORTICITY MOVING INTO NORTH GEORGIA BY LATE THURSDAY...WHILE ECMWF AND NAM KEEP THE DISTURBANCE ALONG THE GEORGIA COAST AND INTO SOUTH GEORGIA BY THURSDAY AFTERNOON. REGARDLESS...FLOW FROM BOTH THE ATLANTIC AND GULF OF MEXICO WILL KEEP AMPLE LOW LEVEL MOISTURE IN PLACE THROUGH THE SHORT TERM...SO HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST. WITH PWS NEARING THE 99TH PERCENTILE FOR NORTH AND CENTRAL GEORGIA...TROPICAL AIR MASS REMAINS IN PLACE...AND CAN EXPECT CONVECTION TO BE ACCOMPANIED BY LOW VISIBILITIES AND PERIODS OF HEAVY RAIN. MODELS SUGGEST INSTABILITIES TO REMAIN THE HIGHEST OUTSIDE OF THE CWA THROUGH THE FORECAST PERIOD...SO HAVE INDICATED ON SLIGHT CHANCE TSTMS ASSOCIATED WITH THE POPS. HIGH PRESSURE RIDGE CONTINUES TO KEEP TEMPERATURES SLIGHTLY WARMER THAN NORMAL ACROSS MUCH OF THE AREA...AND 850 MB TEMPERATURES APPROACH 20 TO 21 DEGREES C ON WEDNESDAY. PRECIP ACTIVITY AND GOOD CLOUD COVER WILL KEEP MORE MILD TEMPERATURES ACROSS CENTRAL AND SOUTH GEORGIA. BY THURSDAY...REDUCED 850 MB TEMPERATURES...INCREASED CLOUD COVER AND PRECIP ACTIVITY ACROSS NORTH AND WESTERN GEORGIA ARE EXPECTED TO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA. IN GENERAL...SIDED WITH JUST COOLER THAN MAV MET BLEND FOR THURSDAY HIGHS. 31/WH .LONG TERM /FRIDAY THROUGH TUESDAY/... OVERALL...DIURNALLY DRIVEN CONVECTION EXPECTED TO CONTINUE INTO THE LONG TERM...WITH INFLUENCE OF THE NEXT FRONTAL BOUNDARY FELT ACROSS NORTH GEORGIA BY FRIDAY AFTERNOON...AND THEN ANOTHER SUNDAY AND AND INTO MONDAY. GFS SEEMS TO BE A LITTLE SLOWER WITH THE SECOND FRONTAL BOUNDARY THAN THE ECMWF...BUT DUE TO THE UNCERTAINTY ASSOCIATED WITH THE TIMING OF THIS NEXT SYSTEM...HAVE PERSISTED WITH THE PREVIOUS FORECAST AND SIDED WITH THE ECMWF. HAVE CONTINUED WITH SLIGHT CHANCE TO CHANCE POPS THROUGH THE EXTENDED PERIOD TO ACCOUNT FOR THE IMPACT OF THE FRONTS AS THEY MOVE THROUGH THE REGION. TEMPERATURES EXPECTED TO REMAIN WARM THROUGH THE PERIOD...WITH HIGHS IN THE 90S...AND LOWS IN THE 70S. WILL NEED TO CONTINUE TO MONITOR MODELED AND FORECAST CONDITIONS INTO THE WEEKEND FOR POSSIBLE HEAT ADVISORY. 31/WH && .AVIATION... 18Z UPDATE... SURFACE BOUNDARY ACROSS THE AREA WILL KEEP MOST CONVECTION SOUTH OF THE METRO AREA THIS AFTERNOON...BUT HAVE STILL KEPT CB IN THE CLOUD GROUP FOR NORTHERN TAFS FOR ISOLATED CONVECTION. WINDS THIS EVENING SHOULD STAY NORTHWEST EXCEPT AHN...SUBSIDING OVERNIGHT. EXPECT MVFR VSBYS TO DEVELOP WEDNESDAY MORNING...WITH POSSIBLE ISOLATED IFR ESPECIALLY AT MCN AND CSG. MAY SEE BRIEF LOW CIGS... BUT AT NORTHERN TAFS EXPECT LOW CLOUDS TO REMAIN SCT OR FEW. WINDS SHIFTING TO THE EAST 14-15Z WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ON VSBY AND CIGS. MEDIUM ON TIMING OF WIND SHIFT WEDNESDAY. MEDIUM ON OCCURRENCE OF CONVECTION...LOW ON IMPACTS TO ATL. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 72 93 / 20 20 10 20 ATLANTA 74 95 74 90 / 20 20 10 20 BLAIRSVILLE 62 90 65 91 / 20 20 10 20 CARTERSVILLE 69 96 70 93 / 10 10 10 20 COLUMBUS 75 93 75 92 / 30 40 20 50 GAINESVILLE 72 95 73 91 / 20 10 10 20 MACON 73 94 74 93 / 30 30 20 20 ROME 69 97 72 94 / 10 10 10 30 PEACHTREE CITY 69 94 72 90 / 20 20 10 20 VIDALIA 73 88 76 93 / 60 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/TDP/WH
Hazardous weather outlook, Jul 26, 5:25 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT TUE JUL 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 525 PM EDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT MAINLY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY FROM COLUMBUS TO MILLEDGEVILLE AND POINTS SOUTHWARD. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE WILL MEANDER ACROSS PARTS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH. .DISCUSSION... AN ACTIVE NORTHWEST FLOW ALOFT WILL INTERACT WITH A MOIST AND MODERATELY UNSTABLE AIR MASS TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS PARTS OF CENTRAL GEORGIA. TONIGHTS THUNDERSTORMS ARE EXPECTED TO STAY BELOW SEVERE LIMITS. THE SLOW MOVING STORMS COMBINED WITH OVER TWO INCH PRECIPITABLE WATERS WILL LIKELY PRODUCE LOCALLY HEAVY RAIN AT TIMES... POSSIBLY RESULTING IN THE BRIEF PONDING OF WATER ACROSS A FEW LOW LYING...FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 26, 5:36 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 26 2011
GAZ097-262215-
536 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN LAURENS COUNTY UNTIL 615 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM LOVETT...TO DUBLIN...TO
MONTROSE...MOVING SOUTHWEST AT 20 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3258 8323 3267 8305 3263 8291 3269 8280
3266 8279 3261 8267 3252 8268 3250 8264
3246 8265 3246 8269 3241 8270 3234 8275
3231 8272 3229 8274 3225 8305
TIME...MOT...LOC 2135Z 034DEG 15KT 3263 8283 3255 8297
3262 8315
19Special weather statement, Jul 26, 5:56 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT TUE JUL 26 2011
GAZ091-092-104-262230-
556 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH IN NORTHERN SUMTER...SCHLEY AND
EASTERN MARION COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAZEWELL TO PENNINGTON...MOVING SOUTHWEST
AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3203 8444 3213 8443 3213 8452 3219 8456
3219 8460 3221 8460 3224 8466 3230 8466
3250 8448 3229 8429 3227 8422 3223 8422
3223 8414 3219 8413 3217 8403 3211 8400
3193 8416
TIME...MOT...LOC 2155Z 037DEG 7KT 3235 8448 3222 8436
3213 8411
19Special weather statement, Jul 26, 6:09 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT TUE JUL 26 2011
GAZ073-262245-
609 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN BALDWIN COUNTY UNTIL 645 PM EDT...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALLENWOOD...MOVING SOUTHWEST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THIS
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3306 8312 3298 8320 3296 8326 3294 8328
3295 8330 3293 8336 3308 8341 3319 8327
TIME...MOT...LOC 2209Z 045DEG 3KT 3306 8326Special weather statement, Jul 26, 6:12 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT TUE JUL 26 2011
GAZ072-083-262245-
612 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN FAR NORTHERN TWIGGS AND FAR SOUTHERN JONES COUNTIES
UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNTAIN SPRINGS...MOVING WEST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3297 8355 3299 8338 3294 8336 3293 8336
3290 8341 3283 8337 3278 8347
TIME...MOT...LOC 2212Z 072DEG 12KT 3291 8340
19Special weather statement, Jul 26, 6:25 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT TUE JUL 26 2011
GAZ083-096-097-109-262300-
625 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN SOUTHERN TWIGGS...WESTERN
LAURENS...BLECKLEY AND NORTHERN DODGE COUNTIES UNTIL 700 PM EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUST SOUTH OF JEFFERSONVILLE...TO
RUTLAND...TO JUST WEST OF LOWERY...MOVING SOUTH AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
&&
LAT...LON 3210 8321 3225 8337 3227 8335 3240 8350
3242 8348 3247 8350 3268 8341 3245 8316
3242 8283 3220 8286 3220 8288 3218 8287
3214 8293 3215 8294 3214 8296 3212 8294
3208 8300
TIME...MOT...LOC 2224Z 007DEG 12KT 3256 8338 3236 8317
3234 8285
19Special weather statement, Jul 26, 6:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 26 2011
GAZ103-104-262315-
646 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHERN WEBSTER AND WESTERN SUMTER COUNTIES UNTIL 715
PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PRESTON...TO DUMAS...TO PLAINS...MOVING
SOUTH AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3192 8459 3192 8465 3194 8465 3212 8452
3204 8433 3192 8439 3195 8444 3193 8444
3191 8446 3191 8458
TIME...MOT...LOC 2245Z 018DEG 11KT 3202 8446
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:00 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 11:40 PM EDT | Special Weather Statement | FFC | Crisp | 35 min |
| Jul 26, 3:34 PM EDT | Special Weather Statement | FFC | Washington | 41 min |
| Jul 26, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 26, 4:50 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jul 26, 5:14 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jul 26, 5:36 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Jul 26, 5:56 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter | 34 min |
| Jul 26, 6:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 26, 6:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Jul 26, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 35 min |
| Jul 26, 6:54 PM EDT | Special Weather Statement | FFC | Bibb | 21 min |
| Jul 26, 7:07 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.